# SDR 2005FA0000192

- Difficulty date: February 7, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Scwzer G164A
- Engine: Pwa R1340*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 375202
- Part serial: AC1438
- Condition: Fractured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CRANKSHAFT REAR HALF FRACTURED IN TWO, JUST AFT OF THE MASTER ROD BEARING JOURNAL.  (K)
